Continuity points in {x}×Y
Bulletin de la Société Mathématique de France, Tome 108 (1980), p. 113-115
@article{BSMF_1980__108__113_0,
     author = {Piotrowski, Zbigniew},
     title = {Continuity points in $\lbrace x\rbrace \times Y$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {108},
     year = {1980},
     pages = {113-115},
     doi = {10.24033/bsmf.1911},
     zbl = {0439.54013},
     mrnumber = {82m:54007},
     language = {en},
     url = {http://http://www.numdam.org/item/BSMF_1980__108__113_0}
}
Piotrowski, Zbigniew. Continuity points in $\lbrace x\rbrace \times Y$. Bulletin de la Société Mathématique de France, Tome 108 (1980) pp. 113-115. doi : 10.24033/bsmf.1911. http://www.numdam.org/item/BSMF_1980__108__113_0/

[1] Namioka (I.). - Separate continuity and joint continuity, Pacific J. Math., vol. 51, 1974, p. 515-531. | MR 51 #6693 | Zbl 0294.54010

[2] Piotrowski (Z.). - Quasi-continuity and product spaces, Proc. Conf. Geom. Topology, Warsaw, 1978. | Zbl 0481.54007